RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2010, Volume 12, Number 1, Pages 17–32 (Mi vmj3)  

This article is cited in 4 scientific papers (total in 4 papers)

Fundamental solution of initial-boundary value problem for fourth-order pseudoparabolic equations with nonsmooth coefficients

I. G. Mamedov

Institute of Cybernetics, National Academy of Sciences of Aserbaijan

Abstract: In this paper the fundamental solution of initial-boundary value problem for pseudoparabolic equations with dominated derivatives of fourth order with nonsmooth coefficients is constructed.

Key words: Goursat problem, boundary value problem, fundamental solutions.

Full text: PDF file (177 kB)
References: PDF file   HTML file
UDC: 517.956
Received: 23.12.2008

Citation: I. G. Mamedov, “Fundamental solution of initial-boundary value problem for fourth-order pseudoparabolic equations with nonsmooth coefficients”, Vladikavkaz. Mat. Zh., 12:1 (2010), 17–32

Citation in format AMSBIB
\Bibitem{Mam10}
\by I.~G.~Mamedov
\paper Fundamental solution of initial-boundary value problem for fourth-order pseudoparabolic equations with nonsmooth coefficients
\jour Vladikavkaz. Mat. Zh.
\yr 2010
\vol 12
\issue 1
\pages 17--32
\mathnet{http://mi.mathnet.ru/vmj3}


Linking options:
  • http://mi.mathnet.ru/eng/vmj3
  • http://mi.mathnet.ru/eng/vmj/v12/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Mamedov, “Formula integrirovaniya po chastyam neklassicheskogo tipa pri issledovanii zadachi Gursa dlya odnogo psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 13:4 (2011), 40–51  mathnet
    2. I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66  mathnet
    3. Mamedov I.G., “on the Well-Posed Solvability of the Dirichlet Problem For a Generalized Mangeron Equation With Nonsmooth Coefficients”, Differ. Equ., 51:6 (2015), 745–754  crossref  mathscinet  zmath  isi  elib  scopus
    4. T. K. Yuldashev, “Inverse problem for a nonlinear Benney–Luke type integro-differential equations with degenerate kernel”, Russian Math. (Iz. VUZ), 60:9 (2016), 53–60  mathnet  crossref  isi
  • Владикавказский математический журнал
    Number of views:
    This page:975
    Full text:199
    References:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019